×

Found 23 Documents (Results 1–23)

100
MathJax

On involutions in the Weyl group and \(B\)-orbit closures in the orthogonal case. (English) Zbl 1436.17008

Gorelik, Maria (ed.) et al., Representations and nilpotent orbits of Lie algebraic systems. In honour of the 75th birthday of Tony Joseph. Based on the 2017 conferences “Algebraic Modes of Representations”, Weizmann Institute of Science, Rehovot, Israel, July 16–18, 2017 and University of Haifa, Haifa, Israel, July 19–13, 2017. Cham: Birkhäuser. Prog. Math. 330, 331-355 (2019).
PDF BibTeX XML Cite
Full Text: DOI arXiv

The Bruhat-Chevalley order on involutions of the hyperoctahedral group and the combinatorics of \(B\)-orbit closures. (English. Russian original) Zbl 1301.20034

J. Math. Sci., New York 192, No. 2, 220-231 (2013); translation from Zap. Nauchn. Sem. POMI 400, 166-188 (2012).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software